MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X EP SYSTEM SURFACELINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE¿ X EP SYSTEM SURFACELINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, a validation issue occurred resulting in a delay of the procedure.The system was changed to a non-abbott mapping system and the procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite x surfacelink module was received for evaluation.The module was recognized upon connecting to a test station.Evaluation testing revealed that the surflink primary active patch did not produce an expected signal.The voltage readings measured at the (right leg or neutral) ecg electrical pin verified the electrical pin was non-functional.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to an electrical open to the active belly patch pin from an undetermined event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X EP SYSTEM SURFACELINK MODULE
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14777442
Report Number2184149-2022-00149
Device Sequence Number4833018
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public05415067033611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number841770001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown